# SDR UPS02M39218

- Difficulty date: August 9, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft time: 37,930 hours, 7,141 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Doubler
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPPER AUX TANK UPPER EXTERNAL SKIN HAS SLIGHT SURFACE CORROSION AT STA 1375 X=-47 TO X=-90.  UPPER AUX TANK UPPER EXTERNAL SKIN CORROSION REMOVED BY HAND, CLEAN AND TREATED IAW SRM 51-21-01 VOL II REV 31.  CORROSION FOUND WITHIN LIMIT EXCEPT 3 DOUBLERS BADLY CORRODED AT STA 1375 X=-47 TO X=-75, FOUND EXCEED LIMIT.  DOUBLER FABRICATED AND REPLACED AS PER SRM 51-35-01 VOL II REV 31.
